# SDR UHLA2011052900192

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 16,415 hours, 10,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WON'T CLOSE ALL THE WAY AND A PART OF THE SLIDE (STRING) IS LOOSE.  INSPECTED AND RE-SECURED L1 DOOR GIRT BAR RETAINER, OPS CHECK GOOD IAW EMB MM 52-11-41.
